# SDR ABXA20221007108

- Difficulty date: October 7, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 108,478 hours, 31,534 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Actuator
- Part number: AV311
- Part serial: 4017
- Condition: Faulted
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSH SHUT DOWN APU AND GOT AN APU FUEL VALVE LGT WITH FAULT LGT. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE REMOVED AND REPLACED APU FUEL ACTUATOR IAW AMM 28-25-02  OPS CK NORMAL  A/C REMAINS ETOPS 180. AIRCRAFT RETURNED TO SERVICE.
